Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Erratum: ``Tables of zeros and Gaussian weights of certain associated Laguerre polynomials and the related generalized Hermite polynomials''


Author: B. Danloy
Journal: Math. Comp. 26 (1972), 813
MSC: Primary 65A05
Original Article: Math. Comp. 18 (1964), 598-616.
MathSciNet review: 0319341
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1972-0319341-2
PII: S 0025-5718(1972)0319341-2
Article copyright: © Copyright 1972 American Mathematical Society